Alert archive / Puerto Rico / Areal Flood Warnings in 2012
Areal Flood Warning 40, NWS JSJ
NWS JSJ issued this areal flood warning at Oct 26, 2012, 12:26 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2012, 12:26 PM CDT (17:26 UTC)
- Expired
- Oct 26, 2012, 8:24 PM CDT
- In force
- 8 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Oct 26, 10:38 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 26, 10:38 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1138 AM AST FRI OCT 26 2012
.SYNOPSIS...UPPER LEVEL RIDGE WILL REMAIN THE DOMINANT WX FEATURE
INTO EARLY NEXT WEEK. A SOUTH TO SOUTHWEST FLOW ASSOCIATED WITH
HURRICANE SANDY WILL PREVAIL ALSO INTO EARLY NEXT WEEK
&&
.DISCUSSION...EARLY MORNING CONVECTION HAS DISSIPATED WITH SUBSTANTIAL
BREAKS IN THE CLOUDS WITH CUMULUS DEVELOPMENT WHICH WOULD SUGGEST
ADDITIONAL DEVELOPMENT THIS AFTERNOON. HOWEVER...12Z JSJ RAOB AND
A 1345Z ASCAT PASS SHOW A DEEP SRLY FLOW OF 15 KNOTS WHICH SHOULD
INHIBIT SEA BREEZE CYCLE. WHILE SCT SHOWERS ARE EXPECTED THESE
SHOULD BE BRIEF AND MOVE FAST LIMITING RAINFALL ACCUMULATIONS. DO
NOT THINK THERE WILL BE ANY ADDITIONAL FLOODING BUT WILL KEEP
FLOOD WATCH FOR NOW UNTIL 3 PM BUT LIKELY CANCEL IT THEN. STILL
CONCERN THAT THERE WILL BE A REPEAT OF LAST NIGHT'S AGAIN TONIGHT
BUT MODEL GUIDANCE NOT SUPPORTING ANYTHING SERIOUS. WILL REEVALUTE
SITUATION LATER AGAIN THIS AFTERNOON TO SEE HOW THINGS EVOLVE
LATER TODAY.
&&
.AVIATION...VFR CONDITIONS WITH JUST VCSH.
&&
.MARINE...SEAS HAVE DIMINISHED BELOW 7 FT. REALLY NO NEED TO HAVE
SCA IN EFFECT BUT SEAS ARE EXPECTED TO BUILD AGAIN SAT NIGHT ON
NORTHWEST SWELLS. TO AVOID CANCELLING AND REISSUING AGAIN THIS
AFTERNOON LEFT THE SCA AS IS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 89 80 90 80 / 60 50 60 30
STT 88 82 88 82 / 40 40 30 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 3 PM AST THIS AFTERNOON FOR CENTRAL
INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.
VI...NONE.
COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL NOON AST SATURDAY FOR ATLC WATERS OF
PUERTO RICO AND USVI FROM 10NM TO 19.5N-CARIBBEAN WATERS OF
PUERTO RICO FROM 10 NM TO 17N-COASTAL WATERS OF NORTHERN
PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO
RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT
10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N.
&&
64/64Hazardous weather outlook, Oct 26, 5:55 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 655 AM AST FRI OCT 26 2012 AMZ710>745-PRZ001>013-271100- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 655 AM AST FRI OCT 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT UNSTABLE CONDITIONS ARE EXPECTED TO CONTINUE TODAY...INCREASING THE SHOWER COVERAGE ACROSS THE LOCAL REGION. OVERNIGHT HOURS HAVE GENERATED SATURATED SOIL CONDITIONS THROUGH MAINLAND PUERTO RICO THEREFORE INCREASING THE FLOODING POTENTIAL...FOR THAT REASON A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LARGE SWELL WILL BEGIN TO AFFECT THE LOCAL WATERS LATE SUNDAY AND PEAK ON MONDAY...AND THEN SLOWLY SUBSIDING THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED AMZ715-725-VIZ001-002-271100- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 655 AM AST FRI OCT 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LARGE SWELL WILL BEGIN TO AFFECT THE LOCAL WATERS LATE SUNDAY AND PEAK ON MONDAY...AND THEN SLOWLY SUBSIDING THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 8:47 PM CDT | Areal Flood Advisory | JSJ | 118 min | |
| Oct 25, 10:46 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Oct 26, 12:36 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 12:54 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Oct 26, 2:42 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 4:14 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 4:14 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 26, 4:34 AM CDT | Flash Flood Watch | JSJ | 9 hr | |
| Oct 26, 4:39 AM CDT | Flash Flood Warning | JSJ | 111 min | |
| Oct 26, 5:24 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Oct 26, 5:46 AM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Oct 26, 5:58 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 6:26 AM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Oct 26, 6:32 AM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 26, 6:58 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 7:50 AM CDT | Areal Flood Advisory | JSJ | 115 min | |
| Oct 26, 8:02 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 8:34 AM CDT | Areal Flood Warning | JSJ | 4 hr | |
| Oct 26, 8:54 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 26, 10:12 AM CDT | Areal Flood Warning | JSJ | 4 hr | |
| Oct 26, 10:57 AM CDT | Areal Flood Warning | JSJ | 12 hr | |
| Oct 26, 10:57 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Oct 26, 3:58 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 26, 5:08 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 26, 5:33 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Areal Flood Warnings in Puerto Rico, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.